# SDR ASOA2016082915325

- Difficulty date: August 29, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 19,387 hours, 12,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  FOUND NR 3 BATTERY LAYING IN OVERHEAD PANEL, BROKE ATTACHMENT STUD TRYING TO REINSTALL BATTERY.  REPLACED BATTERY WITH SERVICE BATTERY IAW AMM 33-51-17.  OPS CHECK GOOD. IPC 33-51-17, FIG 1, ITEM 6.
